# SDR P2EA99295

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 807/840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SKIN DENTED AT BS 807 AND BS 840 BETWEEN 20R AND 24R.  REPAIRED IAW SRM 51-10-01 PAGE 6.  (M)
